Existence of solutions of semilinear elliptic problems on unbounded domains

Wen Ching Lien, Shyuh Yaur Tzeng, Hwai Chiuan Wang

Research output: Contribution to journalArticle

65 Citations (Scopus)


In this paper we study the existence of solutions of the semilinear elliptic problem -Δu + λu = |u|P-2u on some classes of unbounded domains.

Original languageEnglish
Pages (from-to)1281-1298
Number of pages18
JournalDifferential and Integral Equations
Issue number6
Publication statusPublished - 1993 Nov


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this